Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

On the nonvanishing hypothesis for Rankin-Selberg convolutions for $ \mathrm{GL}_n(\mathbb{C})\times\mathrm{GL}_n(\mathbb{C})$


Authors: Chao-Ping Dong and Huajian Xue
Journal: Represent. Theory 21 (2017), 151-171
MSC (2010): Primary 22E47; Secondary 22E41
DOI: https://doi.org/10.1090/ert/502
Published electronically: August 21, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Inspired by Sun's breakthrough in establishing the nonvanishing hypothesis for Rankin-Selberg convolutions for the groups $ \mathrm {GL}_n (\mathbb{R})\times \mathrm {GL}_{n-1} (\mathbb{R})$ and $ \mathrm {GL}_n (\mathbb{C})\times \mathrm {GL}_{n-1} (\mathbb{C})$, we confirm it for $ \mathrm {GL}_{n} (\mathbb{C})\times \mathrm {GL}_n (\mathbb{C})$ at the central critical point.


References [Enhancements On Off] (What's this?)

  • [1] A. Borel and N. Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, 2nd ed., Mathematical Surveys and Monographs, vol. 67, American Mathematical Society, Providence, RI, 2000. MR 1721403
  • [2] W. Casselman, Canonical extensions of Harish-Chandra modules to representations of $ G$, Canad. J. Math. 41 (1989), no. 3, 385-438. MR 1013462, https://doi.org/10.4153/CJM-1989-019-5
  • [3] Laurent Clozel, Motifs et formes automorphes: applications du principe de fonctorialité, Automorphic forms, Shimura varieties, and $ L$-functions, Vol.I (Ann Arbor, MI, 1988) Perspect. Math., vol. 10, Academic Press, Boston, MA, 1990, pp. 77-159 (French). MR 1044819
  • [4] Roe Goodman and Nolan R. Wallach, Symmetry, representations, and invariants, Graduate Texts in Mathematics, vol. 255, Springer, Dordrecht, 2009. MR 2522486
  • [5] Loïc Grenié, Critical values of automorphic $ L$-functions for $ {\rm GL}(r)\times{\rm GL}(r)$, Manuscripta Math. 110 (2003), no. 3, 283-311. MR 1969002, https://doi.org/10.1007/s00229-002-0333-5
  • [6] Hervé Jacquet, Archimedean Rankin-Selberg integrals, Automorphic forms and $ L$-functions II. Local aspects, Contemp. Math., vol. 489, Amer. Math. Soc., Providence, RI, 2009, pp. 57-172. MR 2533003, https://doi.org/10.1090/conm/489/09547
  • [7] Hendrik Kasten and Claus-Günther Schmidt, The critical values of Rankin-Selberg convolutions, Int. J. Number Theory 9 (2013), no. 1, 205-256. MR 2997500, https://doi.org/10.1142/S1793042112501345
  • [8] A. W. Knapp, Local Langlands correspondence: the Archimedean case, Motives (Seattle, WA, 1991) Proc. Sympos. Pure Math., vol. 55, Amer. Math. Soc., Providence, RI, 1994, pp. 393-410. MR 1265560
  • [9] -, Lie Groups Beyond an Introduction, Birkhäuser, 2nd Edition, 2002.
  • [10] Anthony W. Knapp and David A. Vogan Jr., Cohomological induction and unitary representations, Princeton Mathematical Series, vol. 45, Princeton University Press, Princeton, NJ, 1995. MR 1330919
  • [11] Joachim Mahnkopf, Cohomology of arithmetic groups, parabolic subgroups and the special values of $ L$-functions on $ {\rm GL}_n$, J. Inst. Math. Jussieu 4 (2005), no. 4, 553-637. MR 2171731, https://doi.org/10.1017/S1474748005000186
  • [12] K. R. Parthasarathy, R. Ranga Rao, and V. S. Varadarajan, Representations of complex semi-simple Lie groups and Lie algebras, Ann. of Math. (2) 85 (1967), 383-429. MR 0225936, https://doi.org/10.2307/1970351
  • [13] A. Raghuram, Critical values of Rankin-Selberg $ L$-functions for GL$ _n\times$GL$ _{n-1}$ and the symmetric cube $ L$-functions for GL$ _2$, Forum Math. 28 (2016), no. 3, 457-489. MR 3510825, https://doi.org/10.1515/forum-2014-0043
  • [14] Binyong Sun, Positivity of matrix coefficients of representations with real infinitesimal characters, Israel J. Math. 170 (2009), 395-410. MR 2506332, https://doi.org/10.1007/s11856-009-0034-9
  • [15] Binyong Sun, Bounding matrix coefficients for smooth vectors of tempered representations, Proc. Amer. Math. Soc. 137 (2009), no. 1, 353-357. MR 2439460, https://doi.org/10.1090/S0002-9939-08-09598-1
  • [16] Binyong Sun, The nonvanishing hypothesis at infinity for Rankin-Selberg convolutions, J. Amer. Math. Soc. 30 (2017), no. 1, 1-25. MR 3556287, https://doi.org/10.1090/jams/855
  • [17] Binyong Sun and Chen-Bo Zhu, Multiplicity one theorems: the Archimedean case, Ann. of Math. (2) 175 (2012), no. 1, 23-44. MR 2874638, https://doi.org/10.4007/annals.2012.175.1.2
  • [18] Nolan R. Wallach, Real reductive groups. I, Pure and Applied Mathematics, vol. 132, Academic Press, Inc., Boston, MA, 1988. MR 929683
  • [19] Nolan R. Wallach, Real reductive groups. II, Pure and Applied Mathematics, vol. 132, Academic Press, Inc., Boston, MA, 1992. MR 1170566
  • [20] Huajian Xue, Homogeneous distributions on finite dimensional vector spaces, J. Lie Theory, 28 (2018), 33-41.
  • [21] Oded Yacobi, An analysis of the multiplicity spaces in branching of symplectic groups, Selecta Math. (N.S.) 16 (2010), no. 4, 819-855. MR 2734332, https://doi.org/10.1007/s00029-010-0033-z
  • [22] D. P. Zhelobenko, Garmonicheskiĭ analiz na poluprostykh kompleksnykh gruppakh Li., Izdat. ``Nauka'', Moscow, 1974 (Russian). Sovremennye Problemy Matematiki. [Current Problems in Mathematics]. MR 0579170

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E47, 22E41

Retrieve articles in all journals with MSC (2010): 22E47, 22E41


Additional Information

Chao-Ping Dong
Affiliation: Institute of Mathematics, Hunan University, Changsha 410082, People’s Republic of China
Email: chaoping@hnu.edu.cn

Huajian Xue
Affiliation: Academy of Mathematics and Systems Science, Chinese Academy of Sciences Beijing, 100190, People’s Republic of China
Email: xuehuajian12@mails.ucas.ac.cn

DOI: https://doi.org/10.1090/ert/502
Received by editor(s): January 6, 2017
Received by editor(s) in revised form: May 31, 2017
Published electronically: August 21, 2017
Additional Notes: The first author was supported by NSFC grant 11571097 and the China Scholarship Council.
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society